Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Pregnant. Having low lying placenta. Genetic and BoH profile test done. Is it safe to take Corion 5000 and Susten 200?

I am 26 weeks pregnant. I have a low lying placenta . I have had a miscarriage last yeat at 16 weeks. No reason could be found, inspite of a gentic tests and BoH profile. My doctor has precribed me Corion 5000 and Susten 200 from my 13th week weekly and now has increased the dosage to twice a week. I want to know if this is safe? Please help me.
Asked On : Tue, 5 Jun 2012
Answers:  1 Views:  535
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Thanks for writing to us.
The hormonal injections that you are being given are to take care of any placental insufficiency that might have caused a second trimester abortion earlier. It is safe to take these hormones as these are otherwise also present in our body.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Sat, 7 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor